By Topic

Two properties of mixtures of exponential distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Nassar, M.M. ; Cincinnati Univ., OH, USA

Two properties characterizing mixtures of exponential distributions are obtained. The first result, suggested by Puri (1973), is improving in the case of a mixture of two exponentials. A result generalizing that of Nassar & Mahmoud (1985) is considered

Published in:

Reliability, IEEE Transactions on  (Volume:37 ,  Issue: 4 )